# SDR AALA201607119002

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 27,214 hours, 9,439 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE VIBRATION AT LIFT OFF,  VIBRATION STOPPED AT COMPLETION OF RETRACTION CYCLES.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED NOSE LANDING GEAR TORQUE LINK CENTER PIN ASSEMBLY.
